MathSciNet Relay Station
MathSciNet bibliographic data
MR1272067 55R20 (03B25 03B40 03D10 55N20 55T05 68Q05)
Sergeraert, Francis The computability problem in algebraic topology. Adv. Math. 104 (1994), no. 1, 1–29.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement